# SDR REXA2019061860910

- Difficulty date: June 16, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 31,237 hours, 28,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER LIGHTING STRIP IN CABIN IS PULLED UP.  R&R'D EMER. LIGHTING STRIP @ 7A IAW AMM 33-51-01. OPC GOOD. OK FOR SVC
